# SDR SWIA202507150622

- Difficulty date: June 22, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 37,940 hours, 24,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON LOWER FUSELAGE SKIN BETWEEN FS977.00 AND FS985.00 STGR 27 DUE TO CONTACT ON AFT FAIRING PANEL C-CHANNEL.   REMOVED CHAFING FOUND ON LOWER FUSELAGE SKIN BETWEEN FS977.00 AND FS985.00 STGR 27 REF CRJ700 SRM 51-12-00-001-001-A01. FOUND AREA TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-00-290 REV-F, DATED 2019/04/26 AND REO 670-53-00-785 REV-- DATED 2025-06-30. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
